# SDR QXEA200500556

- Difficulty date: March 29, 2005
- Submitted: April 12, 2005
- Operation: Air carrier
- Aircraft: N612QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10042
- Aircraft time: 7,843 hours, 5,885 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Skin
- Condition: Dented
- Location: Lt Cowling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC - LEFT LOWER TRANSCOWL HAS A DENT 9 INCHES AFT OF FORWARD EDGE AT BOTTOM OF COWL.  REPAIRED IAW REO 670-54-21-350 AND CRJ 700 SRM 51-25-16-001-001-A01.
